# SDR UPS98227433

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT FAILED TEST RT OVERHEAD AISLE SEAT ROW 11 DEF PLUS AFT RT OVERWING EXIT DOOR.  REMOVED AND REPLACED BATTERY PACKS OPS OK PART NR 96-2-1033.
